# SDR AALA982286

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT GEAR FORWARD TRUNNION SUPPORT FITTING HAS PITTING INSIDE 4 EACH BUSHING BORES.  REMOVED PITTING BY OVERSIZING BUSHING BORES AND INSTALLING NEW BUSHINGS.  REPAIRED PER ESO 11697 DATED 11-24-98.  (M)
